On compositions of root-to-frontier tree transformations

Vágvölgyi, Sándor: On compositions of root-to-frontier tree transformations. In: Acta cybernetica, (7) 4. pp. 443-480. (1986)

[img] Cikk, tanulmány, mű

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1986
Volume: 7
Number: 4
ISSN: 0324-721X
Page Range: pp. 443-480
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 480. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12412

Actions (login required)

View Item View Item